MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 125272
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that there was "off center starter hole." no harm reported, as the product was not used by or on the patient.No photos were provided.
 
Additional Manufacturer Narrative
No samples or photos were received for analysis and investigation; for that reason, the malfunction reported by the customer could not be confirmed.In addition, a complaint search for lot 7g03874 and malfunction skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only) was carried out and as a result, no additional complaint was found; therefore, no trend is observed.As per complaint manufacturing investigation procedure, it is not required to open a nonconformance report (ncr) for complaints which were not confirmed.Lot 7g03874 was manufactured on 02/aug/2017, minilink #3 line, with a total of (b)(4) units.Complaint investigator performed a batch record review on 28/sep/2020, description varicare natura wfr p/c28x45mm(1x10pk)jp to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct.System application product (sap) material 1192408 and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key8088480
Report Number9618003-2018-03220
Device Sequence Number1326782
Product Code EXE
UDI-Device Identifier00768455125197
UDI-Public00768455125197
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/01/2022
Device Model Number125272
Device Lot Number7G03874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer08/24/2023
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown